MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1245
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, patient underwent an endovascular procedure to treat an acute limb ischemia utilizing a gore® dryseal flex introducer sheath (dsf sheath) as an accessory.The sheath was inserted vis distal superficial femoral artery (sfa) then advanced up and over the tight aortic bifurcation.During advancement, some resistance felt but sheath advanced appropriately.The penumbra lightningbolt device was advanced when the sheath transected in two.A sfa cutdown was required to cut the wire connecting the two parts of the sheath and facilitate removal.Physician states its possibly due the lack of a tapered introducer for the thrombectomy device, combined with the 4.0mm inner diameter of the dsf and the 4.04mm od of the lightning bolt 12 in the setting of a likely compressed/folded dsf lumen (over the tight aortic bifurcation) and the stiffness of the thrombectomy device once forced into a small lumen that caused the sheath to transect in two.There was no gore field sales associate (fsa) present.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Engineering evaluation summary: the device evaluation showed the following: fracture of the sheath body was confirmed.Fracture of the coil wire was confirmed.Sheath body kinks were confirmed at five (5) locations along the leading portion of the fractured item.Circumferential compression of the sheath body was confirmed at three (3) locations along the leading portion of the fractured item.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key24611887
Report Number3007284313-2026-04628
Device Sequence Number9841885
Product Code DYB
UDI-Device Identifier00733132628117
UDI-Public(01)00733132628117(17)260626
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Catalogue NumberDSF1245
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale